# SDR CA970612009

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6114 · Propeller Hub Section
- Part: Bearing Race
- Part number: 7823011
- Condition: Chipped
- Location: Hub Surface
- Part time: 18,569 hours
- Component: Hamstd, 7827014
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON REMOVAL OF PROPELLER BLADES FROM HUB INNER RACE AT #3 BLADE POSITION, DAMAGE FOUND ON BEARING SURFACE. WHEN RACE REMOVED DAMAGE FOUND ON HUB SURFACE OF RACE, AS WELL AS THE HUB. HUB REMOVED FOR OVERHAUL. INVESTIGATION UNDERWAY TO DETERMINE IF PITTING, CORROSION OR LIGHTNING STRIKE IS THE CAUSE OF THE DAMAGE.
